# SDR HALA2019040320156

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y1959 IS CORRODED AT LOCATIONS: FR46-3". // CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE         
DIMENSIONS: FR46-3? L=0.500? W=0.125? EPTH=0.097?. VERNIER CALIPER USED P/N: 505-717 S/N: ITWA17491. ASSESSED AS OUTSIDE  
OF SRM 53-31-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT 
REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND AIRBUS DRAWING F57112824 ISSUE C. TORQUE WRENCH USED, P/N: SLO S/
N: TZA04961. JOB COMPLETE.
